advertisement
Question
Posted by: Kelebone | 2010-09-10

Erectile dysfunction

Man. 53 years. no BP or diabetes problem. Social drinker. Do not smoke. Erectile dysfunction. Going on holiday. Wants urgent medical cure like tablets or even testostorone injections. Please advise

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

The best would be to seek the professional assistance from a medical doctor before you just take any medication. Erectile Dysfunction is often related to underlying health/cario-vascular concerns.


If you need the help and assistance for a practitioner working specifically with these type of complaints you are welcome to phone our helpline – 0860100262 where you could be assisted in finding a practitioner as close as possible to you.
Furthermore you are welcome to visit the following website for any more sexual health information and assignments that could be helpful: www.sexualhealth.co.za

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

4
Our users say:
Posted by: DespMan | 2014-09-08

I am a very healthy fit and active 52 yr old man. I suspect my testosterone is normal because I often wake in the night with good erections and as I say I am very fit. But when with my lady I do experience anxiety and I do have a lot of life stresses that I think are inhibiting my performance. I struggle to get a spontaneous erection, unless I am stimulated to almost coming, and then its Ok. How do I overcome this? Will Viagra help to maybe get past it and build some confidence and comfort again??? Maybe therapy but I dont feel like undergoing months of that when the reasons seem stress and performance anxiety related anyway! My lady is a new girlfriend whom I really like, and vice versa, and she has a high sex drive so this is causing us a lot of frustration. Suggestions please???

Reply to DespMan
Posted by: Mpho | 2010-09-10

he must consult with his GP in order to avoid taking medication that will interfere with his Chronic Medication! he should stop drinking and exercise - that''ll help!

Reply to Mpho
Posted by: buddie | 2010-09-10

Viagra, he needs a percription from his GP

Reply to buddie
Posted by: sexologist | 2010-09-10

The best would be to seek the professional assistance from a medical doctor before you just take any medication. Erectile Dysfunction is often related to underlying health/cario-vascular concerns.


If you need the help and assistance for a practitioner working specifically with these type of complaints you are welcome to phone our helpline – 0860100262 where you could be assisted in finding a practitioner as close as possible to you.
Furthermore you are welcome to visit the following website for any more sexual health information and assignments that could be helpful: www.sexualhealth.co.za

Reply to sexologist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement